MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. LIQUID OPTICS INTERFACE; CATALYS

JOHNSON & JOHNSON SURGICAL VISION, INC. LIQUID OPTICS INTERFACE; CATALYS
Model Number LOI-12-BP
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A review of the records related to this device that included labeling, manuals, trending, and risk documentation reviews for this equipment were performed.The trend review shows that there is not significant change over historical complaint limits and no recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.Based on the investigation there is no indication of product malfunction.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that product was received already opened.Product was discarded at the hospital.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
CATALYS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9858059
Report Number3005675890-2020-00014
Device Sequence Number14310788
Product Code OOE
UDI-Device Identifier05050474604834
UDI-Public(01)05050474604834(17)200406(10)11291136
Combination Product (Y/N)Y
Initial Reporter CountryKR
PMA/510(K) Number
K121091
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2020
Device Model NumberLOI-12-BP
Device Catalogue NumberLOI-12-BP
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005